# SDR 2006UALA00775

- Difficulty date: April 21, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 43,751 hours, 8,528 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT SEAT 11F, 14F, 1F, 8D.  RELAMPED FWD POS EEL LIGHTS AT 8D AND 14F.  RELAMPED EEL LIGHTS AT 1F & 11F.  ALL POSITIONS OP CHECKS NORMALLY.
